# SDR CALA9700016

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Ctr Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.040 CRACK AT THE RT WING EXTERNAL SPLICE FITTING AND A .1875 INCH CRACK AT THE MATING STRUCTURE WING CENTER SECTION UPPER SKIN PANEL.  THE SPLICE FITTING WAS REPLACED IAW EA 5710-01199.  THE SKIN PANEL WAS REPAIRED IAW ECRA 5710-01769.
